Preprints/Publications of Harm Derksen

Yes, finally I updated my preprints. (Updates are in red/green.)

H. Derksen, G. Kemper, Computational Invariant Theory, Encyclopaedia of Mathematical Sciences, R. V. Gamkrelidze, V. L. Popov subseries eds., Invariant Theory and Algebraic Transformation Groups I, Springer Verlag, Berlin, Heidelberg, New York, 2002.

H. Derksen, Degree bounds for syzygies of invariants of finite groups, preprint, arXiv:math.AG/0205174, (dvi, ps, pdf)

H. Derksen, Error correcting codes and Bh-sequences, preprint, (dvi, ps, pdf).

H. Derksen, Universal denominators of Hilbert series, preprint, (dvi, ps, pdf).

H. Derksen, J. Sidman, A sharp bound for the Castelnuovo-Mumford regularity of subspace arrangements, to appear in Adv. in Math., arXiv:math.AG/0109035, (dvi, ps).

H. Derksen, The fundamental theorem of algebra and linear algebra, preprint, to appear in the Amer. Math. Monthly (dvi, ps, pdf).

H. Derksen, A. van den Essen, P. van Rossum, An extension of the Miyanishi-Sugie Cancellation Theorem to Dedekind Rings, preprint

H. Derksen, J. Weyman, Semi-invariants for quivers with relations, to appear in a special volume of J. Algebra dedicated to C. Procesi, (dvi, ps, pdf)

H. Derksen, O. Hadas, L. Makar-Limanov, Newton polytopes of invariants of additive group actions, J. Pure Appl. Algebra 156 (2001), no. 2-3, 187-197.

H. Derksen, J. Weyman, On the sigma-stable decomposition of quiver representations, preprint (pdf).

H. Derksen, J. Weyman, On the canonical decomposition of quiver representations, to appear in Compositio Math. (ps, pdf).

H. Derksen, J. Weyman, On the Littlewood-Richardson polynomials, to appear in J. of Algebra, (dvi, ps).

H. Derksen, J. Weyman, Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients, J. Amer. Math. Soc. 13 (2000), no. 3, 456-479. (dvi, ps).

H. Derksen, Polynomial bounds for rings of invariants, Proc. Amer. Math. Soc. 129 (2001), 955-963. to appear in Proc. AMS, (dvi, ps).

H. Derksen, J. Weyman, Generalized quivers associated to Reductive Groups, Preprint (dvi, ps).

H. Derksen, Restrictions of algebraic Group Representations to Finite Subgroups, Bull. London Math. Soc. 34 (2002), no. 2, 165-173. (dvi, ps).

H. Derksen, Computing with Characters of the Symmetric Group, Preprint (dvi, ps).

H. Derksen, Computation of reductive group invariants, Adv. in Math. 141 (1999), 366-384 (dvi, ps).

H. Derksen, F. Kutzschebauch, J. Winkelmann, Subvarieties of Cn with non-extendible automorphisms, J. für reine u. ang. Math. (dvi, ps).

H. Derksen, F. Kutzschebauch, Global holomorphic linearization of actions of compact Lie groups on Cn, Contemp. Math. 222 (1999), (dvi, ps).

H. Derksen, F. Kutzschebauch, Nonlinearizable holomorphic group actions, Math. Ann. 311 (1998), no. 1, 41--53 (dvi, ps).

H. Derksen, Constructive Invariant Theory and the Linearization Problem, Ph. D. thesis, University of Basel, 1997 (dvi, ps).

H. Derksen, H. Kraft, Constructive Invariant Theory, Algèbre non commutative, groupes quantiques et invariants (Reims, 1995), 221-244, Sémin. Congr. 2, Soc. Math. France, Paris, 1997 (pdf).

H. Derksen, Quotients of algebraic group actions, In: A. van den Essen (ed.), Automorphisms of Affine Spaces, Kluwer Academic Publishers, the Netherlands, 191-200, (dvi, ps).

H. Derksen, An algorithm to compute generalized Padé-Hermite Forms Report 9403, January 1994, Dept. of Math., Catholic University Nijmegen (dvi, ps).

H. Derksen, Inverse degrees and the Jacobian conjecture, Comm. in Algebra 22(12) (1994), 4793-4794 (dvi, ps).

H. Derksen, The kernel of a derivation, J. of Pure and Applied algebra 84 (1993), 13-16 (TeX-file lost unfortunately).